# SDR SWAA082932

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 28,213 hours, 16,239 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215301
- Part serial: 2409
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  FLIGHT CREW REPORTED SMELL OF SMOKE IN AFT CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
